# SDR MWEA98442

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED, BULGING AND HAS RIVETS WITH PULLING HEADS.  MTC BLENDED CORROSION AND FOUND SKIN OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER USING APPROVED DATA.
